Schizophrenia.com

IM injection marrk look like?

I have a mark like an Acne and pain in that region. Can anyone who has been given an IM injection tell how the mark looks like?

Thanks a lot. that looks like an Acne right. My mark is the same .

You were not injected saurav

I have some inflammation and then a red dot at the center. Since there is an inflammation it is an acne correct and not an Injection mark? But as I said there is pain in that region.

You are not being injected. No one would do that. You are delusional.
I told you this already, go get help. Ask your therapist for some coping mechanisms with that particular delusion, since you refuse medication.

3 Likes

If you had been injected as many times as you think you have you certainly wouldn’t be able to post here. You would be comatose or dead through a massive build up of medication.

7 Likes

There is no way you are getting injected. First of all you would DEFINITELY feel it. Secondly as @firemonkey says you would feel loads of side effects.

I believe your mind is telling you you are being injected but please try and accept what everyone here is telling you: you are not being injected. I understand this can be hard to accept. My brain comes up with so many strange ideas but it is speaking a load of ■■■■.

1 Like

I see that the Mark is not in the Upper Left quadrant (where typically IM injections are given) in buttock.

It is in Upper right quadrant. So this definitely is not an Injection mark and is an acne right?.

1 Like

Saurav, you were not injected. Talk to your therapist.

1 Like

I have a lot of pain and a mark which looks like an acne. :frowning: I am not sure if I was injected.

Ironically If you were being injected every 2 weeks/monthly the chances are you would stop having the delusion. It’s obvious that talk therapy is doing little to quell this delusion.
If you want peace of mind it’s up to you to engage with your treatment team.
Us telling you that you are not being injected willy nilly is a fruitless and frustrating exercise .

2 Likes

@saurav1

It hurts pretty much to be injected. You werent injected, cant you listen to some nice music instead of thinking about this. In time it will be less important to you to question if you were injected. Do something you enjoy.

I’d suggest going back on meds.

3 Likes